# SDR 96FDEA01597

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65C21532
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0172 - 001, CORROSION (C53-132-02-01) ON LOWER 740 CHORD AT LBL 4.  *S/D*  REMOVED CORRODED BS 740 FRONT SPAR LOWER CHORD AND INSTALLED NEW BS 740  FRONT SPAR LOWER CHORD PER FEDEX EA NR 7-5710-31160.
